MAUDE Adverse Event Report: MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number 3507680MC
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Migration (4003)
Health Effect - Clinical Codes Capsular Contracture (1761); Deformity/ Disfigurement (2360)
Date of Event 02/01/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: capsular contracture manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a caucasian female who underwent breast augmentation revision with a 680cc mentor memorygel breast implant experienced left sided baker grade ii capsular contracture post procedure.The capsular contracture was diagnosed at the physician¿s office.As a result, unilateral replacement with an unspecified mentor gel implant was performed on (b)(6) 2022.The patient had events with her previously set of implants reported under 1645337-2021-12235 and 1645337-2021-12177.
 
Additional Manufacturer Narrative
Additional information was received on december 19, 2023.The device issues, originally reported as a left sided capsular contracture, was clarified to be bilateral device migration with asymmetry.The breasts were crooked, one was bigger than the other, and the breasts were out of the pocket.Reason for device explant and/or reoperation: device migration/asymmetry.Manufacturer¿s reference number: (b)(4).

Brand Name
MENTOR MEMORYGEL BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer (Section G)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer Contact
gabriel alfageme
3041 skyway circle north
irving, TX 75038
9497898687
MDR Report Key13864484
Report Number1645337-2022-03131
Device Sequence Number17479194
Product Code FTR
UDI-Device Identifier00081317004288
UDI-Public00081317004288
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P030053
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/25/2026
Device Model Number3507680MC
Device Catalogue Number3507680MC
Device Lot Number9578324
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/28/2022
Supplement Date Received by Manufacturer12/19/2023
Initial Report FDA Received Date03/23/2022
Supplement Report FDA Received Date01/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/26/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age41 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite